# SDR DLM88011460

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 35,686 hours, 29,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 35 D/E EMERGENCY LIGHT INOP.  FOUND BROKEN WIRE.  REPLACED SEAT HARNESS EMERGENCY LIGHT, NOW NORMAL.
